SEYLER C E, FENSTERMACHER D L. A symmetric regularized-long-wave equation[J]. Physics of Fluids,1984,27(1): 4-7.
|
[2]PEREGRINE D H. Calculations of the development of an undular bore[J]. Journal of Fluid Mechanics,1966,25(2): 321-330.
|
[3]WANG B, SUN T, LIANG D. The conservative and fourth-order compact finite difference schemes for regularized long wave equation[J]. Journal of Computational and Applied Mathematics,2019,356: 98-117.
|
[4]潘悦悦, 杨晓忠. KdV-Burgers方程的一类新本性并行差分格式[J]. 应用数学和力学, 2023,44(5): 583-594.(PAN Yueyue, YANG Xiaozhong. A new class of difference schemes with intrinsic parallelism for the KdV-Burgers equation[J]. Applied Mathematics and Mechanics,2023,44(5): 583-594.(in Chinese))
|
[5]GUO B L. The spectral method for symmetric regularized wave equations[J]. Journal of Computational Mathematics,1987,5(4): 297-306.
|
[6]郑家栋, 张汝芬, 郭本瑜. SRLW方程的Fourier拟谱方法[J]. 应用数学和力学, 1989,10(9): 843-852. (ZHENG Jiadong, ZHANG Rufen, GUO Benyu. The Fourier pseudo-spectral method for the SRLW equation[J]. Applied Mathematics and Mechanics,1989,10(9): 843-852. (in Chinese))
|
[7]尚亚东, 郭柏灵. 多维广义SRLW方程的Chebyshev拟谱方法分析[J]. 应用数学和力学, 2003,24(10): 1168-1183. (SHANG Yadong, GUO Boling. Analysis of Chebyshev pseudospectral method for multi-dimensional generalized SRLW equations[J]. Applied Mathematics and Mechanics,2003,24(10): 1168-1183. (in Chinese))
|
[8]FANG S M, GUO B L, QIU H. The existence of global attractors for a system of multi-dimensional symmetric regularized wave equations[J]. Communications in Nonlinear Science and Numerical Simulation,2009,14(1): 61-68.
|
[9]魏剑英, 葛永斌. 一种求解三维非稳态对流扩散反应方程的高精度有限差分格式[J]. 应用数学和力学, 2022,43(2): 187-197.(WEI Jianying, GE Yongbin. A high-order finite difference scheme for 3D unsteady convection diffusion reaction equations[J]. Applied Mathematics and Mechanics,2022,43(2): 187-197.(in Chinese))
|
[10]WANG T, ZHANG L, CHEN F. Conservative schemes for the symmetric regularized long wave equations[J]. Applied Mathematics and Computation,2007,190(2): 1063-1080.
|
[11]王强, 何斯日古楞. 对称正则长波方程的两层差分方法[J]. 内蒙古大学学报(自然科学版), 2016,47(6): 568-572.(WANG Qiang, HE Siriguleng. Two-step difference method for the symmetric regularized long wave equation[J]. Journal of Inner Mongolia University (Natural Science Edition), 2016,47(6): 568-572. (in Chinese))
|
[12]柏琰, 张鲁明. 对称正则长波方程的一个新的守恒差分格式[J]. 应用数学, 2009,22(1): 130-136.(BAI Yan, ZHANG Luming. A new conservative finite difference scheme for symmetric regularized long wave equations[J]. Mathematica Applicata,2009,22(1): 130-136. (in Chinese))
|
[13]YIMNET S, WONGSAIJAI B, ROJSIRAPHISAL T, et al. Numerical implementation for solving the symmetric regularized long wave equation[J]. Applied Mathematics and Computation,2016,273: 809-825.
|
[14]NIE T. A decoupled and conservative difference scheme with fourth-order accuracy for the symmetric regularized long wave equations[J]. Applied Mathematics and Computation,2013,219(17): 9461-9468.
|
[15]HU J, ZHENG K, ZHENG M. Numerical simulation and convergence analysis of a high-order conservative difference scheme for SRLW equation[J]. Applied Mathematical Modelling,2014,38(23): 5573-5581.
|
[16]KERDBOON J, YIMNET S, WONGSAIJAI B, et al. Convergence analysis of the higher-order global mass-preserving numerical method for the symmetric regularized long-wave equation[J]. International Journal of Computer Mathematics,2021,98(5): 869-902.
|
[17]HE Y, WANG X, CHENG H, et al. Numerical analysis of a high-order accurate compact finite difference scheme for the SRLW equation[J]. Applied Mathematics and Computation,2022,418: 126837.
|
[18]LI S. Numerical study of a conservative weighted compact difference scheme for the symmetric regularized long wave equations[J]. Numerical Methods for Partial Differential Equations,2019,35(1): 60-83.
|
[19]HE Y Y, WANG X F, ZHONG R H. A new linearized fourth-order conservative compact difference scheme for the SRLW equations[J]. Advances in Computational Mathematics,2022,48: 27.
|
[21]GAO J Y, HE S, BAI Q M, et al. A time two-mesh finite difference numerical scheme for the symmetric regularized long wave equation[J]. Fractal and Fractional,2023,7(6): 487.
|
YANG X J, ZHANG L, GE Y B. High-order compact finite difference schemes for solving the regularized long-wave equation[J]. Applied Numerical Mathematics,2023,185: 165-187.
|
[22]GAO J Y, BAI Q M, HE S, et al. New two-level time-mesh difference scheme for the symmetric regularized long wave equation[J]. Axioms,2023,12(11): 1057.
|